Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An irreducible unitary representation of a compact group is finite dimensional
HTML articles powered by AMS MathViewer

by Paul Koosis PDF
Proc. Amer. Math. Soc. 8 (1957), 712-715 Request permission
References
  • Anna Hurevitsch, Unitary representation in Hilbert space of a compact topological group, Rec. Math. [Mat. Sbornik] N. S. 13(55) (1943), 79–86 (English, with Russian summary). MR 0011309
  • L. Pontrjagin, Topological groups, Princeton University Press, 1946.
  • I. Gelfand and D. Raikov, Irreducible unitary representations of locally bicompact groups, Rec. Math. [Mat. Sbornik] N. S. 13(55) (1943), 301–316. MR 0011308
  • Henri Cartan and Roger Godement, Théorie de la dualité et analyse harmonique dans les groupes abéliens localement compacts, Ann. Sci. École Norm. Sup. (3) 64 (1947), 79–99 (French). MR 0023241
  • Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Co., Inc., Toronto-New York-London, 1953. MR 0054173
  • Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, New York, 1948. MR 0025077
  • Béla v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse der Mathematik und ihrer Grenzgebiete, 5, no. 5, Springer, Berlin, 1942 (German). MR 0018339
  • S. Banach, Théorie des opérations linéaires, Warsaw, Monografje Mat., 1932. Seminaire Sophus Lie, École Normale Supérieure, Paris, 1955.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X
  • Retrieve articles in all journals with MSC: 22.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 712-715
  • MSC: Primary 22.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0087888-6
  • MathSciNet review: 0087888